# SDR AALA202106019021

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 24,657 hours, 10,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MID CABIN EMERGENCY EXIT SIGN (OVERWING) NEEDS TO BE INSTALLED. REINSTALLED THE MID CABIN EXIT SIGN FOR OVERWING IN REFERENCE WITH AMM 33-51-01.
